Distortion of Banach spaces and supermultiplicative operational quantities

  1. Martinón, A. 1
  1. 1 Universidad de La Laguna

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

Journal of Mathematical Analysis and Applications

ISSN: 0022-247X

Year of publication: 2010

Volume: 363

Issue: 2

Pages: 655-662

Type: Article

Export: RIS
DOI: 10.1016/j.jmaa.2009.09.053 SCOPUS: 2-s2.0-70449100747 GOOGLE SCHOLAR lock_openOpen access editor
Data source: Scopus